# SDR ASAA2022052438445

- Difficulty date: May 24, 2022
- Submitted: May 26, 2022
- Operation: Air carrier
- Aircraft: N413AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35205
- Aircraft time: 34,221 hours, 10,859 cycles
- System (JASC): 3440 · Independent Position Determining System
- Part: Radar
- Part number: UNKNOWN
- Condition: Intermittent
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAINS RADAR SWEEP WOULD RANDOMLY TILT DOWN AND SHOW A GREEN + YELLOW ARC IN SOLID COLOR LIKE THIS, THE INDICATIONS ON THE CAPTAINS AND F/O'S SIDE FOR THE RADAR WERE WX+T -2A IN AUTO F/OS SIDE WAS NORMAL. GROUNDED - YES. PER B737-900 FIM 34-43 TASK 814 PERFORMED WEATHER RADAR SYSTEM OPS CHECK IAW B737-900 AMM 34-43-00-710-802-001. OPS CHECK GOOD. INTERMITTENT FAULT.
